# SDR SWAA2021122043876

- Difficulty date: November 15, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 24.500 INCH FROM FRON SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.600 INCH ; 2021-521720 / [01] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 24-FEB-22; [02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N:NORTEC600D; S/N: 210138003; CAL DUE DATE: 05-MAR-22; [03] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101U102020 DUE DATE 01-JUN-22.; [04] INSTALLED ACCESS PANEL # 331BZ LOC HORIZONTAL STABILIZER LH SIDE IAW B737-700 SRM 51-40-02; [05] REPAIRED LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB IAW EA 21-155-03528 WIP1 AND SUMMARY EA 21-155-03528.
